# SDR AALA20120917002

- Difficulty date: September 14, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 80,592 hours, 36,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY EXIT MISSING LENS.  REPLACED EMERGENCY EXIT LENS.  OPS CHECK NORMAL.
